# SDR AALA201707119032

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 44,834 hours, 28,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR SLIDE BUSTLE LOOSE. SECURED THE DOOR SLIDE.
